Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    vision after heart attack
    avatar
    vanursh posted:
    I had a nstemi or non-stl hear attack on Tuesday. I got out of the hospital yesterday and am a little overwhelmed with this new world I;ve been thrown into. I'm only 40, so this was unexpected to say the least.

    My questions is about my vision. It's hard to explain, but it feels different. I've always had floaters and have been really sensitive to light, but it feels almost like there is extra brightness in my vision field.

    I don't know if this makes sense, but I was wondering if vision changes are common after a heart attack and if they tend to go away, or might this be a new normal?

    Thank you
    Reply
     
    avatar
    James Beckerman, MD, FACC responded:
    Vision changes are not particularly common in my experience. It is possible to have visual changes related to a medical procedure, like a coronary angiogram, that might have been performed after your heart attack. However, more people might describe a loss or change in vision rather than bright spot like you mention.

    Definitely a good idea to mention this to your doctor.


    Helpful Tips

    potassium levels
    talk to your physician and check your meds on WebMD -- some med combinations either deplete or increase potassium levels in your ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center